# SDR FDEA201010043904

- Difficulty date: October 4, 2010
- Submitted: October 6, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 65196011
- Condition: Corroded
- Location: Bs 760-850
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE AND AROUND SCALLOPS SEAT TRACK LBL 45 BS 850-760.  REMOVED 95" SEAT TRACK SECTION LBL 45 BS 850-760 IAW SRM 51-30-2, FABRICATED NEW SEAT TRACK SECTION FROM BAC 1520-841-7178 T6 DIMS 95" IAW SRM 53-10-2 FIG 7 & 51-30-5 AND INSTALLED NEW SEAT TRACK SECTION IAW SRM 51-30-2, 51-20-2 FIG 21 &   51-10-2 REV 103.
